Alert archive / Pennsylvania / River Flood Warnings in 2016
River Flood Warning 1, NWS State College, PA
NWS State College, PA issued this river flood warning at Feb 24, 2016, 11:24 PM EST for Cumberland County, York County, Pennsylvania. It took effect at Feb 25, 2016, 4:00 AM EST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 11:24 PM EST (04:24 UTC)
- In effect from
- Feb 25, 2016, 4:00 AM EST
- Expired
- Feb 25, 2016, 4:00 PM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cumberland County, PA, York County, PA
The radar
The State College radar (KCCX), 123 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.40 ft at Feb 25, 2016, 4:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 9 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
940
WGUS41 KCTP 250424
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EST WED FEB 24 2016
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued Thursday morning.
&&
PAC041-133-251624-
/O.NEW.KCTP.FL.W.0001.160225T0900Z-160225T2100Z/
/CPHP1.1.ER.160225T0900Z.160225T1200Z.160225T1500Z.UU/
1124 PM EST WED FEB 24 2016
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Yellow Breeches Creek Near Camp Hill
* from late tonight to Thursday afternoon...Or until the warning is
cancelled.
* At 11 PM Wednesday the stage was...6.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Thursday
morning and crest near 7.1 feet. The river will fall below flood
stage by late Thursday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
MS/JL2 follow-up statements
763
WGUS81 KCTP 251053
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 AM EST THU FEB 25 2016
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by late this morning.
&&
PAC041-133-252253-
/O.EXT.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T1100Z.160225T1800Z.UU/
553 AM EST THU FEB 25 2016
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* At 5 AM Thursday the stage was 7.4 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.5 feet this morning. The river
will fall below flood stage by this afternoon.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
PAC075-107-252253-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T0900Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0300Z.NO/
553 AM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 6 AM Thursday the stage was 10.0 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.5 feet around noon. The river
will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$978
WGUS81 KCTP 251419
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
919 AM EST THU FEB 25 2016
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
...The Flood Warning continues for the following rivers in
Pennsylvania...
Conestoga River At Lancaster
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by this evening.
&&
PAC075-107-260219-
/O.EXT.KCTP.FL.W.0002.000000T0000Z-160226T1000Z/
/HTVP1.1.ER.160225T0715Z.160225T1800Z.160226T0400Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 9 AM Thursday the stage was 10.6 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 10.9 feet by this afternoon. The river
will fall below flood stage tonight.
* At 10.0 feet...High water isolates several houses.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-260219-
/O.EXT.KCTP.FL.W.0003.000000T0000Z-160226T1400Z/
/HERP1.1.ER.160225T1300Z.160226T0000Z.160226T0800Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 9 AM Thursday the stage was 7.1 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 7.7 feet by this evening. The river will
fall below flood stage early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC071-133-260000-
/O.CON.KCTP.FL.W.0004.160225T1800Z-160226T0000Z/
/LNCP1.1.ER.160225T1800Z.160225T1800Z.160225T1800Z.NO/
919 AM EST THU FEB 25 2016
The Flood Warning continues for
The Conestoga River At Lancaster.
* from this afternoon to this evening...Or until the warning is
cancelled.
* At 9 AM Thursday the stage was 10.8 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage this afternoon.
* At 11.0 feet...Grofftown Road will flood.
&&
LAT...LON 4013 7625 4010 7621 4003 7625 3999 7630
4002 7635 4009 7629
$$
PAC041-133-251449-
/O.CAN.KCTP.FL.W.0001.000000T0000Z-160226T0000Z/
/CPHP1.1.ER.160225T0557Z.160225T0947Z.160225T1202Z.UU/
919 AM EST THU FEB 25 2016
The Flood Warning is cancelled for
The Yellow Breeches Creek Near Camp Hill.
* At 9 AM Thursday the stage was 6.6 feet and falling.
* The river fell below flood stage at 7 AM Thursday.
* Flood stage is 7.0 feet.
* The river will continue falling to 3.4 feet by Saturday morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
CRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 10:33 PM EST, 51 minutes earlier.
Area forecast discussion, Feb 24, 10:33 PM EST, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1033 PM EST WED FEB 24 2016 .SYNOPSIS... GUSTY NORTHWEST WINDS WILL DIRECT COLDER AIR INTO THE AREA LATE TONIGHT AND THURSDAY BEHIND THE DEPARTING STORM SYSTEM. RAIN WILL MIX WITH AND CHANGE TO SNOW ON THURSDAY OVER WESTERN PENNSYLVANIA WITH A LIGHT ACCUMULATION BY FRIDAY MORNING. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ALL REMAINING WATCHES CLEARED FROM SOUTHEAST PA AT THIS TIME. WIDESPREAD DAMAGE REPORTS RECEIVED FROM ADAMS YORK AND LANCASTER COUNTIES WITH POSSIBLE TORNADO TOUCHDOWNS IN PERRY AND LANCASTER COUNTIES. STORM SURVEYS MAY BE NEEDED IN THESE AREAS ON THURSDAY. FOR THE OVERNIGHT...SEVERE/HEAVY RAIN THREAT HAS SUBSIDED. NUMEROUS SHOWERS AND EVEN ADDITIONAL ISOLATED THUNDER WILL TRAVERSE THE REGION TONIGHT...ESPECIALLY WESTERN AND CENTRAL AREAS...AS UPPER LOW TRACKS THROUGH THE OHIO VALLEY AND INTO THE EASTERN GLAKS BY 12Z THU. COLDER AIR WRAPPING AROUND THE CLOSED LOW ON GUSTY NW WINDS WILL CAUSE RAIN TO MIX WITH SNOW BY 12Z OVER THE ALLEGHENIES. NOT EXPECTING ANY ACCUMULATION OVERNIGHT...BUT WE WILL OVER THE ALLEGHENIES ON THURSDAY. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... NO BIG CHANGES TO THE FORECAST DURING THIS PERIOD AS LATEST PROJECTIONS REMAIN CONSISTENT WITH DEPARTING STORM. PERSISTENT/STRONG COLD ADVECTION WRAPPING INTO CENTRAL PA BEHIND THE DEPARTING STORM TRACKING INTO THE ST. LAWRENCE VALLEY SHOULD TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES ON THURSDAY. MARGINALLY WARM BLYR TEMPS AND ROAD SFC MAY BE A LIMITING FACTOR FOR ACCUMULATIONS INITIALLY. THE COMBINATION OF LAKE EFFECT/ENHANCED UPSLOPE SNOW AND DECAYING COMMA HEAD/DEFORMATION ZONE SHOULD YIELD A GENERAL 1-3 INCHES BY FRIDAY MORNING. WIND GUSTS IN THE 25 TO 35 MPH RANGE ARE LIKELY ON THURSDAY WITH PEAK GUSTS AROUND 40 MPH POSSIBLE ON THE RIDGES IN SOUTHWEST PA. LAKE EFFECT/UPSLOPE SNOW SHOWERS GRADUALLY TAPER DOWN ON FRIDAY AND COME TO AN END FRI NGT AS WEAK RIDGE OF HIGH PRESSURE SLIDES INTO THE AREA. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... TEMPERATURES SHOULD MODERATE NICELY SAT-SUN AS SW FLOW ERODES COLD AIR...AND 850MB TEMPS GO BACK ABOVE 0C ON SUNDAY. MODEL CONSENSUS SHOWS LOW PRES TRACKING FROM THE MIDWEST ACROSS THE LOWER GREAT LAKES INTO NORTHERN NEW ENGLAND SUN-MON...BRINGING RISK OF RAIN/SNOW TO START NEXT WEEK. GFS/ECMWF DIVERGE ON THE SFC PATTERN TOWARD THE MIDDLE OF NEXT WEEK...WITH GFS LATCHING ON AND SLOWING A SOUTHERN STREAM WAVE WHILE ECMWF IS MORE PROGRESSIVE....KEEPING THIS PORTION OF FORECAST IS LOW CONFIDENCE. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... THE FRONT IS MOVING THROUGH THE CENTRAL MOUNTAINS AT 10PM AND WILL CONTINUE OFF TO THE EAST OVERNIGHT. AREAS OF SHOWERS CONTINUE TO BRING FAIRLY WIDESPREAD MVFR/IFR. WESTERLY FLOW WILL DEVELOP LATER TONIGHT BRINGING GENERALLY IMPROVING CONDITIONS OVER CENTRAL AND EASTERN TERMINALS WITH AN INCREASINGLY GUSTY WSW WIND THAT WILL CONTINUE THROUGH THURSDAY. THE WORST CONDITIONS WILL LIKELY REMAIN FROM JOHNSTOWN NORTH THROUGH BRADFORD AS COLDER AIR RETURNS AND WE SEE THE DEVELOPMENT OF LAKE EFFECT AND OROGRAPHIC SNOW SHOWERS. OUTLOOK... FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBY POSS W MTNS. SAT-SUN...NO SIG WX EXPECTED. MON...RAIN SHOWERS TURNING TO SNOW SHOWERS. LOW CIGS/VSBYS LIKELY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GARTNER/STEINBUGL NEAR TERM...DEVOIR/GARTNER/STEINBUGL SHORT TERM...STEINBUGL LONG TERM...RXR/STEINBUGL AVIATION...LA CORTE
Hazardous weather outlook, Feb 24, 8:45 PM EST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 845 PM EST WED FEB 24 2016 PAZ019-026>028-035>037-041-042-045-046-049>053-260145- SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 845 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-017-018-024-025-033-034-260145- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 845 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056>059-063>066-260145- PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 845 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 24, 7:43 PM EST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WELLSVILLE 40.05N 76.94W
02/24/2016 YORK PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
&&
EVENT NUMBER CTP1601425
EVANEGOLocal storm report, Feb 24, 8:34 PM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
834 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG MOUNT JOY 40.11N 76.51W
02/24/2016 LANCASTER PA 911 CALL CENTER
ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
JOY...ELIZABETHTOWN AND RHEEMS AREA.
&&
EVENT NUMBER CTP1601426
EVANEGOLocal storm report, Feb 24, 8:37 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
837 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG WHITE HORSE 40.03N 75.99W
02/24/2016 LANCASTER PA 911 CALL CENTER
SEVERAL BUILDINGS SUFFERED WIND DAMAGE
&&
EVENT NUMBER CTP1601427
EVANEGOLocal storm report, Feb 24, 8:39 PM EST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG WHITE HORSE 40.03N 75.99W
02/24/2016 LANCASTER PA 911 CALL CENTER
SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
DEBRIS.
&&
CORRECTED REMARKS
EVENT NUMBER CTP1601427
EVANEGOLocal storm report, Feb 24, 8:41 PM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG LANCASTER 40.04N 76.30W
02/24/2016 LANCASTER PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
&&
EVENT NUMBER CTP1601428
EVANEGOLocal storm report, Feb 24, 9:54 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG WELLSVILLE 40.05N 76.94W
02/24/2016 YORK PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0624 PM TSTM WND DMG 1 SE PROGRESS 40.28N 76.82W
02/24/2016 DAUPHIN PA 911 CALL CENTER
TREES DOWN ACROSS EXIT RAMP AT I-83 AND UNION DEPOSIT
RD.
0624 PM TSTM WND DMG 1 NE SPRING GROVE 39.89N 76.85W
02/24/2016 YORK PA 911 CALL CENTER
TREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.
0635 PM TSTM WND DMG 1 N MANCHESTER 40.08N 76.72W
02/24/2016 YORK PA 911 CALL CENTER
ROOF OFF A BARN IN EAST MANCHESTER TWP.
0643 PM TSTM WND GST MARIETTA 40.06N 76.55W
02/24/2016 E60 MPH LANCASTER PA TRAINED SPOTTER
0645 PM TSTM WND DMG MOUNT JOY 40.11N 76.51W
02/24/2016 LANCASTER PA 911 CALL CENTER
ROOFS DAMAGED ON SEVERAL STRUCTURES IN THE MOUNT
JOY...ELIZABETHTOWN AND RHEEMS AREA.
0718 PM TSTM WND DMG LANCASTER 40.04N 76.30W
02/24/2016 LANCASTER PA 911 CALL CENTER
NUMEROUS TREES REPORTED DOWN COUNTYWIDE.
0732 PM TSTM WND DMG WHITE HORSE 40.03N 75.99W
02/24/2016 LANCASTER PA 911 CALL CENTER
SEVERAL BUILDINGS SUFFERED WIND DAMAGE. CONSIDERABLE
DEBRIS.
&&
EVENT NUMBER CTP1601425 CTP1601422 CTP1601423 CTP1601424 CTP1601421
CTP1601426 CTP1601428 CTP1601427
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:13 PM EST | Areal Flood Advisory | CTP | Schuylkill | 62 min |
| Feb 24, 7:14 PM EST | Special Weather Statement | CTP | Schuylkill | 46 min |
| Feb 24, 7:21 PM EST | Tornado Warning | CTP | Lancaster | 24 min |
| Feb 24, 7:30 PM EST | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon, York | 45 min |
| Feb 24, 7:43 PM EST | Areal Flood Advisory | CTP | Lancaster | 62 min |
| Feb 24, 11:18 PM EST | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Schuylkill, Sullivan and 2 more | 3 hr |
| Feb 24, 11:44 PM EST | Areal Flood Advisory | CTP | Adams, Centre, Clinton, Cumberland, Dauphin, Juniata and 8 more | 3 hr |
| Feb 25, 2:00 AM EST | River Flood Warning | CTP | Lebanon, Schuylkill | 20 hr |
| Feb 25, 2:43 AM EST | Areal Flood Advisory | CTP | Lancaster, York | 4 hr |
| Feb 25, 2:54 AM EST | Winter Weather Advisory | CTP | Cambria, McKean, Somerset, Warren | 28 hr |
| Feb 25, 5:48 AM EST | River Flood Warning | CTP | Dauphin, Lebanon | 23 hr |
| Feb 25, 9:11 AM EST | River Flood Warning | CTP | Lancaster, York | 10 hr |
Nearby
River Flood Warnings in Pennsylvania, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.